# SDR O2GA2019040487101

- Difficulty date: March 20, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N871UP
- Make and model: Beech B300
- Aircraft serial: FL1075
- Aircraft time: 1,782 hours, 1,523 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE IN FLIGHT. UNFROZE ON DESCENT. MAINTENANCE LUBED THE RUDDER TRIM SYSTEM IAW NTO LETTER 940-2017-00487. SYSTEM OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
